MathSciNet Relay Station
MathSciNet bibliographic data
MR1273055 (96a:60081) 60K35 (82B43)
Meester, Ronald; Roy, Rahul; Sarkar, Anish Nonuniversality and continuity of the critical covered volume fraction in continuum percolation. J. Statist. Phys. 75 (1994), no. 1-2, 123–134.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement